# SDR REXA2012051100704

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 25,970 hours, 23,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLOOR STRIPS OUT AFT OF EMERGENCY EXIT.  RECONNECTED FLOOR EMERGENCY LIGHTS IAW CRJ 200 AMM CH 33-51-01.
